MAUDE Adverse Event Report: SeaSpine Orthopedics Corporation Shoreline ACS 85-4018 4.0mm Variable Screw, Self Tapping, 18mm

SeaSpine Orthopedics Corporation Shoreline ACS 85-4018 4.0mm Variable Screw, Self Tapping, 18mm
Model Number 85-4018
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury

Brand Name
Shoreline ACS 85-4018 4.0mm Variable Screw, Self Tapping, 18mm
Common Device Name
Screw
Manufacturer (Section D)
SeaSpine Orthopedics Corporation
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SeaSpine Orthopedics Corporation
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
+1(760)216-5655
MDR Report Key50742615
Report Number3012120772-2026-00047
Device Sequence Number8541843
Product Code OVE
UDI-Device Identifier10889981125363
UDI-Public10889981125363
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K161081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-4018
Device Catalogue Number85-4018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown